# SDR DHL2003804878

- Difficulty date: January 30, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Part number: 5655433401
- Condition: Delaminated
- Location: Te Flap
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING JOINT FLAP COVER LOWER SKIN DELAMINATED.  REMOVED AND REPLACED LT JOINT FLAP COVER IAW SRM 51-3-0 PG 1.
